I went on the pill for a few reasons (birth controll, regulation periods, and clearing up my complection). It did all of the above except it hasn't made my periods lighter and the still last just as long, sometimes even longer, not shorter as i was told the pill was supposed to accomplish. I was wondering if switching brands would help. Right now im on ortho tri- cyclen.
Does anybody know what would/ could help?
Be very careful with the pill. They can be very dangerous to your health! My girlfriend now wife was on The same thing and had horrible side effects. Almost all her hair on the right side of her head fell out. She had a terrible greasy flakey scalp (nasty huh?) She gained lots of weight also. But her head would have sores and bleed some days! Honest! And her best friend was on the same pill and it was starting to eat at her liver! HONEST! They both are off them now and are doing fine! I would have to recommend the "foam" for concreptive and Neutrogena facial cleaner or even switch the makeup you wear. My wifes face cleared up after the pill and got worse when she went off however she is now using Beauti Control and has beautiful skin! Try it! Good Luck!
hey i had the same problem, my periods were EXTREMELY heavy, and i had horrible pain they would last for days. Anyways i got on desogen and i was on it for almost a year when i went back and told her (the gyno) that it wasnt working, so she put me on lo/ovral, anyways before i look it i got online to look at some info on it and it made peoples hair fall out! so i was like screw that, so i continued to stay on desogen and oddly enough it got better (its still heavy but i "normal" kind of heavy) so what im trying to say is try desogen but you have to stay on it for a while..over a year beacause the heavier your period is the more time you have to give it to start to lessen the bleeding (I think thats with most kind of pills, but ive had luck with desogen and trust me my periods sucked before, to the point i couldnt even go to the store..i didint even want to stand up!). good luck and dont give up!